# SDR SWIA200514950

- Difficulty date: April 28, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 21,064 hours, 29,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT CLOSE.  REPLACED PAX DOOR AFT HINGE FORWARD MICROSWITCH IAW 32-00-00.  OPERATIONAL CHECK GOOD.
